Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from migraine. Having severe pain, vomiting and nausea. - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:How can I help you?
User:Hi .. I have a case of migarine which is continuing for the past seven - eight years
User:It occurs every fifteen days whit severe pain on temples , vomiting , nausea and pain below the eyes ..
User:I have been taking rizatriptan for the past four years but there has been no relief
Doctor:Rizatriptan is a good drug used in the acute management of migraine headache.
User:Recently I visited a doctor and he advised me T Divaa & cap betacap 250 mg
Doctor:But this drug has no role in preventing migraine headaches from occurring.
Doctor:How are you feeling with other 2 medications?
User:No yesterday I had visited the doctor and he had prescribed the medicine .. I wanted your inputs on the same
Doctor:Let me brief you.
Doctor:Migraine is a chronic condition where migraine sufferers face repeated / recurring episodes of severe headache.
Doctor:There are 2 parts in the treatment
Doctor:1. Is to treat acute headaches.
Doctor:Drugs like rizatriptan are useful only for this.
Doctor:2. second part is to prevent such headaches from occuring.
Doctor:It is for this prevention you have been prescribed both these drugs.
Doctor:Though they are good, I am not sure why your doctor has prescribed 2 drugs for prevention.
Doctor:You may consult a neurologist, if you haven't met one
User:This doctor was a neurologist who prescribed the medicines
Doctor:Both the medications given to you are good preventive medicines acting differently.
Doctor:I am sure your headaches can be controlled with it.
User:ok ... Apart from this he also suggested to do breathing exercises
Doctor:Most users tolerate them well.
Doctor:You may have some dizzines, nausea or imbalance while taking Tab.Divaa
Doctor:If you have such problems, report back to your doctor.
Doctor:As far as the betacap is concerned,
Doctor:some breathing issues may occur (if you have history of asthma especially)
Doctor:Report back to your doctor, if any such symptoms occur in you.
User:Thanks for your valuable feedback
User:Bye for now
Doctor:In addition to these drugs
Doctor:it is essential that you also follow the lifestyle changes suggested to you
Doctor:Breathing exercise, avoiding fasting and avoiding sleeping late is important.
Doctor:Hope you have followed what I suggested?
Doctor:Do you have any other query?
User:no ... it was great chatting to you
Doctor:It was my pleasure discussing with you.
Doctor:Thanks for consulting.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor